New Forum - Rated R

This forum is where we intend to file all discussions that are not relevant to Vitamin C.

Moderator: ofonorow

ofonorow
Ascorbate Wizard
Ascorbate Wizard
Posts: 13363
Joined: Tue Nov 22, 2005 3:16 pm
Location: Lisle, IL
Contact:

New Forum - Rated R

Post Number:#1  Post by ofonorow » Tue Jan 02, 2007 11:56 am

We do censor all X-rated traffic that appears almost daily.

Think of this forum as rated R - if you don't want to waste your time on rants or other health issues, you can simply skip reading this forum. We have decided on this tactic, rather than censoring discussions we don't like. From now on, we'll simply move rants and side-issues here.

Feel free to post non-vitamin C related material in this forum (as they will eventually be moved here anyway).
Owen R. Fonorow, Orthomolecular Naturopath

blade

Re: New Forum - Rated R

Post Number:#2  Post by blade » Mon Dec 29, 2014 11:55 am

ofonorow wrote:

Think of this forum as rated R - if you don't want to waste your time on rants or other health issues, you can simply skip reading this forum. .

THANK YOU
I am a fan of having choices, I do not like "censoring".

hziegler
Posts: 9
Joined: Mon Jun 23, 2008 10:55 pm
Contact:

Re: New Forum - Rated R

Post Number:#3  Post by hziegler » Wed Dec 26, 2018 12:18 am

Hi, I am taking high doses of Niacinamide for Anxiety Disorder. 9 grams daily. Is Niacinamide harmful to the liver. I have heard that its 'sister vitamin', Niacin, *can* be toxic to the Liver. Thanks!

pamojja
Ascorbate Wizard
Ascorbate Wizard
Posts: 1020
Joined: Sun Jul 26, 2009 7:44 am
Contact:

Re: New Forum - Rated R

Post Number:#4  Post by pamojja » Wed Dec 26, 2018 3:08 pm

Everything has toxic levels. I would definitely monitor liver enzymes. Also everyone has different preconditions, and with an already struggling liver (NAFDL is almost an epidemic these days) anything could tip the scales.

Stevo45
Posts: 2
Joined: Thu Feb 14, 2019 12:20 am
Contact:

Re: Cholesterol Drugs - Rated R

Post Number:#5  Post by Stevo45 » Thu Feb 14, 2019 5:27 pm

Wife had her long term low dose rate of atorvastatin (Lipitor) changed by "Leading Heart Specialist" to high dose rate (40 mg) of rosuvastatin (Crestor).

Within a short time she was in hospital suffering Lowered Calcium and (I think Magnesium), myalgia/extreme muscle pain, muscle wastage and other "System Breakdown" problems.

Deep Tissue Muscle Biopsy confirmed that Crestor was the cause.

The cure was to stop taking all Statins and Immediately supplement her diet with High Protein smoothies, (recommended by enlightened GP) this was effective within a few days.

Cholesterol score is still high (around 7 or 8 ) but no physical problems remain and she is "Fitter than ever".

Seems calcium score (now about average) is more important to her than "High" Cholesterol which does NOT appear to be a problem.

Cheers
Stevo


Return to “Rants and Misc. Health”

Who is online

Users browsing this forum: No registered users and 1 guest